# SDR 2002FA0001143

- Difficulty date: September 25, 2002
- Submitted: October 8, 2002
- Operation: General aviation
- Aircraft: N5227K
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449205
- Engine: Cont TSIO360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Burned
- Location: Magneto
- Part time: 200 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAGNETO PERFORMANCE, CHECK PRIOR TO FLIGHT, PILOT NOTED ENGINE WANTED TO QUIT RUNNING WITH RIGHT MAGNETO SELECTED TO OFF.  EXTERNAL INSPECTION OF MAGNETO LEFT CHECKED GOOD. REMOVED LEFT MAGNETO AND INSPECTED INTERNALLY.  INSPECTION REVEALED .5000 INCH SECTION OF DISTRIBUTOR BLOCK BURNED AWAY.  UNKNOWN CAUSE AND NO RECOMMENDATION AT THIS TIME.
